Furosemide-Induced Bullous Pemphigoid: Case Report and Review of Literature

June 2006 | Volume 5 | Issue 6 | Case Report | 562 | Copyright © 2006

Jennifer J. Lee MD, Thomas F. Downham II MD

Abstract

Bullous pemphigoid (BP) is an acquired autoimmune disease characterized by subepidermal vesicles and bullae. The etiology for BP is mostly idiopathic with the highest occurrence in elderly patients; however, it is now well-accepted that BP has been triggered by or associated with drug therapy. We present a case of furosemide-induced bullous pemphigoid and review the literature of drug-induced bullous pemphigoid (DIBP).

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles